# SDR COMA9660035

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 124112450
- Condition: Shorted Wire
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT WING ANTI-ICE DUCT WARNING COMES ON INTERMITTENTLY.  INSTALLED INSULATION BOOT OVER BARE WIRE TERMINALS ON DUCT LEAK SENSOR 28 WK.  THESE SENSORS HAVE BARE WIRE TERMINALS AND ARE INSTALLED IN EXTREMELY CLOSE PROXIMITY TO STRUCTURE AND WIRE BUNDLES WHICH CAN COVER SHORTS TO GROUND.
